Alert archive / Nebraska / Flash Flood Warnings in 2007
Flash Flood Warning 4, NWS Hastings, NE
NWS Hastings, NE issued this flash flood warning at May 5, 2007, 12:36 AM CDT for Webster County, Nebraska. It took effect at May 5, 2007, 12:43 AM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 5, 2007, 12:36 AM CDT (05:36 UTC)
- In effect from
- May 5, 2007, 12:43 AM CDT
- Expired
- May 5, 2007, 6:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Hastings, NE
- Area
- Whole counties
County Webster County, NE
The radar
The Grand Island radar (KUEX), 17 km from the middle of the area, began a volume at 05:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.6 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1008 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KGID 050543 FFWGID NEC181-051130- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE HASTINGS NE 1236 AM CDT SAT MAY 5 2007 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * FLASH FLOOD WARNING FOR... WEBSTER COUNTY IN SOUTH CENTRAL NEBRASKA * UNTIL 630 AM CDT * AT 1234 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROSEMONT... BLUE HILL...BLADEN...COWLES...RED CLOUD...AND GUIDE ROCK. RADAR ESTIMATES RAINFALL AMOUNTS OF 2 TO 3 INCHES HAVE FALLEN IN THE WARNED AREA. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED IN THE NEXT SEVERAL HOURS. AT 1225 AM THE PUBLIC REPORTED LOCALIZED FLASH FLOODING ON HIGHWAY 281 APPROXIMATELY 2 MILES SOUTH OF BLUE HILL. IN ADDITION...FLASH FLOODING WAS REPORTED 5 MILES SOUTHWEST OF LAWRENCE WITH 3 INCHES OF WATER ACROSS ROADS IN THIS AREA. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 3999 9873 3999 9825 4035 9825 4036 9873 $$ KB
2 follow-up statements
000 WGUS73 KGID 050804 FFSGID FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 257 AM CDT SAT MAY 5 2007 NEC181-051130- WEBSTER NE- 257 AM CDT SAT MAY 5 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 AM CDT FOR WEBSTER COUNTY... AT 255 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS HAD MOVED OUT OF THE AREA...HOWEVER ADDITIONAL STORMS OVER NORTH CENTRAL KANSAS ARE EXPECTED TO MOVE INTO THE AREA WITHIN THE NEXT ONE TO TWO HOURS. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROSEMONT...BLUE HILL...GUIDE ROCK...AND BLADEN. RADAR ESTIMATES RAINFALL AMOUNTS OF 2 TO 4 INCHES HAVE FALLEN IN THE WARNED AREA. ADDITIONAL RAINFALL AMOUNTS UP TO 1 INCH ARE EXPECTED IN THE NEXT FEW HOURS. CREEKS MOST SUSCEPTIBLE TO FLOODING INCLUDE FARMERS CREEK...INDIAN CREEK...CROOKED CREEK...AND ELM CREEK. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 3999 9873 3999 9825 4035 9825 4036 9873 $$ KB
000 WGUS73 KGID 051127 FFSGID FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 622 AM CDT SAT MAY 5 2007 NEC181-051132- WEBSTER NE- 622 AM CDT SAT MAY 5 2007 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 630 AM CDT FOR WEBSTER COUNTY... THUNDERSTORMS ACROSS THE AREA HAVE WEAKENED...AND ADDITIONAL HEAVY RAINFALL IS NOT EXPECTED THIS MORNING. HOWEVER...ELEVATED WATER LEVELS SHOULD BE EXPECTED ALONG THE REPUBLICAN RIVER AND ITS TRIBUTARIES. ADDITIONAL HEAVY RAINFALL IS POSSIBLE LATER TODAY...AND MAY AGGRAVATE EARLIER FLOODING PROBLEMS. LAT...LON 3999 9873 3999 9825 4035 9825 4036 9873 $$ KB
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at May 4, 2:41 PM CDT, 9 hours 55 minutes earlier.
Area forecast discussion, May 4, 2:41 PM CDT, 9 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
241 PM CDT FRI MAY 4 2007
.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT. MAIN FORECAST
CHALLENGE CONTINUES TO BE CHANCES OF SEVERE WEATHER.
WATER VAPOR IMAGERY AND UPPER AIR DATA CONTINUED TO INDICATE A BROAD
UPPER TROUGH OVER THE WESTERN U.S. WITH UPPER RIDGING EVIDENT FROM
CENTRAL CANADA THROUGH THE OHIO AND TENNESSEE VALLEYS. MOSTLY CLOUDY
SKIES WERE NOTED OVER MUCH OF THE CENTRAL PLAINS EXCEPT FOR AREAS OF
CLEARING OVER SOUTHWEST KANSAS AND NORTHWEST NEBRASKA. SURFACE
OBSERVATIONS CONTINUED TO INDICATE A CONVERGENT BOUNDARY STRETCHING
SOUTHWEST TO NORTHEAST FROM SOUTHEAST COLORADO TO NORTH CENTRAL
NEBRASKA. SOME STORMS WERE INITIATING ALONG THE CONVERGENT BOUNDARY
AND MOVING PARALLEL TO THE BOUNDARY AS WELL AS THE FLOW ALOFT.
TONIGHT...MANY FACTORS COME TOGETHER FOR THE PRODUCTION OF
WIDESPREAD SEVERE WEATHER. THE WESTERN STATES UPPER TROUGH WILL
CONTINUE TO PROGRESS EASTWARD WITH A LOW CENTER CLOSING OFF IN THE
VICINITY OF SOUTHEAST UTAH. AHEAD OF THE UPPER TROUGH...A DIFFLUENT
SOUTH-SOUTHWEST FLOW ALOFT DEVELOPS OVER NORTHWEST NEBRASKA AND WILL
CONTINUE TO AID IN THE DESTABILIZATION OF THE LOCAL ATMOSPHERE WHERE
THE WEAK CONVERGENT BOUNDARY EXISTS. AT THE SURFACE...A DRYLINE
CURRENTLY OVER EASTERN COLORADO WILL PUSH EASTWARD INTO WESTERN
KANSAS WITH STRONG SURFACE LOW PRESSURE DEVELOPING IN THE SAME AREA.
DYNAMICS ASSOCIATED WITH THE DRYLINE WILL LEAD TO ENHANCED
CONVECTIVE ACTIVITY FROM OUR SOUTHWEST. ACROSS THE REMAINDER OF THE
AREA...A SOUTHERLY LOW LEVEL JET WILL DEVELOP IN RESPONSE TO THE
DEEPENING SURFACE LOW OVER WESTERN KANSAS. THE LOW LEVEL JET WILL
HELP TO ADVECT ADDITIONAL MOISTURE INTO AN ALREADY MOIST BOUNDARY
LAYER WHERE PRECIPITABLE WATER VALUES ARE AT OR ABOVE 1.00 INCH.
ADDITIONALLY...A WEAK WARM FRONT IN THE VICINITY OF THE
KANSAS/NEBRASKA BORDER WILL SET UP FOR AN OVERRUNNING EVENT
BEGINNING AFTER SUNET AND LASTING OVERNIGHT. AS THE NOSE OF THE LOW
LEVEL JET PUNCHES INTO THE AREA...WIDESPREAD THUNDERSTORMS WILL
BEGIN TO DEVELOP WITH SEVERE PARAMETERS INDICATING A GOOD CHANCE FOR
HAIL...WIND AND TORNADOES. CURRENT MESOSCALE DISCUSSION FOR CENTRAL
AND EASTERN NEBRASKA INDICATES A TORNADO WATCH BOX WILL ALSO BE
LIKELY TONIGHT. ADDITIONALLY...THE OVERRUNNING WILL LEAD TO HEAVY
RAINS OVER MANY OF THE NEBRASKA COUNTIES. FOR THIS REASON...WILL
ISSUE A FLASH FLOOD WATCH FOR ALL OF OUR NEBRASKA COUNTIES FOR
TONIGHT.
SATURDAY...THE CLOSED UPPER LOW CENTER MOVES INTO SOUTHEAST
WYOMING/NORTH CENTRAL COLORADO AS THE SURFACE LOW MIGRATES NORTH
INTO WESTERN NEBRASKA AND THE LOW LEVEL JET PERSISTS. AFTER CHANCES
OF PRECIPITATION HIT A MINIMUM DURING THE MORNING
HOURS...THUNDERSTORMS WILL REDEVELOP AND BECOME MORE WIDESPREAD
MIDDAY FORWARD AS THE DRYLINE OVER WESTERN KANSAS PUSHES EASTWARD
AND SURFACE HEATING LENDS TO DESTABILIZATION OF THE ATMOSPHERE.
ADDITIONALLY...SHEAR VALUES WILL INCREASE SUBSTANTIALLY AND WILL
MOST LIKELY SEE A WATCHBOX MUCH EARLIER IN THE DAY THAN TODAY AS
LOW/MID LEVEL LAPSE RATES STRENGTHEN AND CAPES APPROACH 3600 J/KG
WHILE THE LIFTED INDEX PLUNGES TO NEGATIVE 7. LARGE HAIL AND
TORNADOES...AS WELL AS HEAVY RAIN...WILL CONTINUE TO BE THE MAIN
THREATS.
SATURDAY NIGHT...THE CLOSED UPPER LOW TRANSLATES INTO SOUTHEAST
WYOMING WITH THE SURFACE LOW PUSHING INTO THE NORTHERN HIGH PLAINS.
THE DRYLINE WILL CONTINUE TO PUSH EASTWARD WHILE THE NOSE OF A 300
MILLIBAR JET SLIDES INTO WESTERN KANSAS AND NEBRASKA. LARGE
HAIL...TORNADOES AND HEAVY RAIN WILL CONTINUE TO BE THE MAIN THREATS.
.LONG TERM...SUNDAY MORNING THROUGH FRIDAY NIGHT...FORECAST
CHALLENGE WILL BE CHANCE OF PRECIPITATION THROUGH WEDNESDAY.
SUNDAY MORNING WILL BEGIN WITH THE AXIS OF THE WESTERN TROUGH NEAR
THE SPINE OF THE ROCKY MOUNTAINS. AS HAS BEEN ADVERTISED
CONSISTENTLY...THERE SEEMS TO BE A PIECE OF ENERGY BREAK OFF TO THE
NORTHERN PLAINS BY SUNDAY MORNING AS THE CENTER OF THE OTHER LOW
WITHIN THE TROUGH SETTLES IN THE SOUTHERN ROCKIES. THERE WILL BE A
SERIES OF SHORTWAVE TROUGHS BEING EJECTED FROM THE BASE OF THE
TROUGH...AND TIMING CAN BE VERY DIFFICULT. THE CHANCES OF
PRECIPITATION WILL INCREASE WHEN THESE DISTURBANCES PASS NEARBY AND
OUR CHANCE OF RAIN WILL CONTINUE UNTIL THE TROUGH AXIS PASSES TO OUR
EAST...WHICH WILL PROBABLY BE WEDNESDAY OR WEDNESDAY NIGHT AS HAS
BEEN CONSISTENTLY BEEN PREDICTED.
AS FOR SEVERE WEATHER...IT WILL BE A POSSIBILITY THROUGH
WEDNESDAY...BUT THE RISK SHOULD BE MUCH LESS THAN WHAT IT IS FOR
SATURDAY. INSTABILITY AND SHEAR WILL BE LOWER...BUT MODELS POINT
TOWARD STORMS DEVELOPING ALONG A COLD FRONT ON SUNDAY NIGHT WITH
LARGE SCALE ASCENT PREDICTED NEAR THE SURFACE BOUNDARY. THESE STORMS
WILL BE PRIMARILY ELEVATED WITH WEAKER INSTABILITY AND A WEAKER WIND
PROFILE. UPPER LEVEL JET POSITION IS A BIT UP IN THE AIR WITH THE
GFS AND ECMWF HOLDING IT BACK TO THE WEST. WE WILL CONTINUE TO HAVE
THE POTENTIAL OF ENOUGH MOISTURE AND INSTABILITY TO CONTINUE TO HAVE
AT LEAST A SMALL SEVERE WEATHER THREAT THROUGH TUESDAY.
AS FOR FLOODING POTENTIAL...SUNDAY NIGHT SOUNDINGS ARE SHOWING VERY
SATURATED CONDITIONS FROM THE SURFACE TO THE STRATOSPHERE. VERY HIGH
PW VALUES NEARING 2 INCHES...BUT LIFT MAY BE LIMITED AS WE MAY BE
WEST OF A COLD FRONT.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH FROM MIDNIGHT CDT TONIGHT THROUGH SATURDAY
MORNING FOR NEZ039>041-046>049-060>064-072>077-082>087.
KS...NONE.
&&
19/HEINLEINHazardous weather outlook, May 4, 6:22 PM CDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 622 PM CDT FRI MAY 4 2007 KSZ005>007-017>019-051200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL- 622 PM CDT FRI MAY 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. A MODERATE THREAT OF SEVERE TO TORNADIC THUNDERSTORMS WILL EXIST THIS EVENING TO OVERNIGHT HOURS IN RESPONSE TO A STRONG AREA OF LOW PRESSURE PUSHING A WARM FRONT INTO NORTH CENTRAL KANSAS. THE HIGHEST THREAT OF SEVERE WEATHER WILL EXIST AFTER 8 PM WEST OF A LINE EXTENDING FROM SMITH CENTER TO BELOIT. THUNDERSTORMS ARE EXPECTED TO INITIALLY DEVELOP EARLY THIS EVENING WEST OF THE ABOVE MENTIONED LINE. STRONG ATMOSPHERIC WIND SHEAR IN COMBINATION WITH A VERY UNSTABLE AIRMASS WILL ALLOW THESE STORMS TO QUICKLY BECOME SEVERE WITH LARGE HAIL IN EXCESS OF THE SIZE OF GOLFBALLS AND DAMAGING WINDS IN EXCESS OF 70 MPH POSSIBLE. IN ADDITION...CONDITIONS WILL BE FAVORABLE FOR TORNADIC STORMS WITH A FEW OF THESE POSSIBLY PRODUCING SIGNIFICANT TORNADOES...ESPECIALLY WEST OF HIGHWAY 14. HEAVY RAIN MAY ALSO PRODUCE SOME AREAS OF FLASH FLOODING DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ANOTHER ROUND OF SEVERE THUNDERSTORMS IS EXPECTED SATURDAY. LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE POSSIBLE SATURDAY AFTERNOON AND NIGHT. WIDESPREAD SEVERE WEATHER IS LIKELY ACROSS THE OUTLOOK AREA. THE RISK FOR SEVERE WEATHER CONTINUES ON SUNDAY ACROSS THE OUTLOOK AREA...AND THUNDERSTORMS REMAIN IN THE FORECAST THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED AFTER 8 PM THIS EVENING AND LASTING INTO THE OVERNIGHT HOURS OVER MOST OF NORTH CENTRAL KANSAS...ESPECIALLY WEST OF HIGHWAY 14. EMERGENCY MANAGERS...LAW ENFORCEMENT AND SPOTTER GROUPS SHOULD MAKE PREPARATIONS NOW FOR QUICK DEPLOYMENT THIS EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) NEZ039-040-046-047-060>062-072>075-082>085-051200- VALLEY-GREELEY-SHERMAN-HOWARD-DAWSON-BUFFALO-HALL-GOSPER-PHELPS- KEARNEY-ADAMS-FURNAS-HARLAN-FRANKLIN-WEBSTER- 622 PM CDT FRI MAY 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEBRASKA GENERALLY ALONG AND WEST OF HIGHWAY 281. .DAY ONE...TONIGHT. A SLIGHT THREAT OF SEVERE THUNDERSTORMS WILL EXIST THIS EVENING TO OVERNIGHT HOURS IN RESPONSE TO A STRONG AREA OF LOW PRESSURE PUSHING A WARM FRONT INTO THE AREA. THE HIGHEST THREAT OF SEVERE WEATHER WILL EXIST AFTER 9 PM WEST OF HIGHWAY 183. THUNDERSTORMS ARE EXPECTED TO INITIALLY DEVELOP OVER NORTHERN KANSAS THIS EVENING BUT ARE THEN EXPECTED TO EXPAND NORTH INTO SOUTH CENTRAL NEBRASKA. THESE STORMS ARE EXPECTED TO QUICKLY BECOME SEVERE WITH LARGE HAIL IN EXCESS OF THE SIZE OF GOLFBALLS AND DAMAGING WINDS IN EXCESS OF 70 MPH POSSIBLE. IN ADDITION...ONE MAYBE TWO ISOLATED TORNADOES WILL ALSO BE POSSIBLE MAINLY WEST OF HIGHWAY 183 THIS EVENING. HEAVY RAIN MAY ALSO PRODUCE SOME AREAS OF FLASH FLOODING DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ANOTHER ROUND OF SEVERE THUNDERSTORMS IS EXPECTED SATURDAY. LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE POSSIBLE SATURDAY AFTERNOON AND NIGHT. WIDESPREAD SEVERE WEATHER IS LIKELY ACROSS THE OUTLOOK AREA. THE RISK FOR SEVERE WEATHER CONTINUES ON SUNDAY ACROSS THE OUTLOOK AREA...AND THUNDERSTORMS REMAIN IN THE FORECAST THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED AFTER 9 PM THIS EVENING AND LASTING INTO TONIGHT OVER PORTIONS OF SOUTH CENTRAL NEBRASKA...ESPECIALLY WEST OF HIGHWAY 281. EMERGENCY MANAGERS...LAW ENFORCEMENT AND SPOTTER GROUPS SHOULD MAKE PREPARATIONS NOW FOR QUICK DEPLOYMENT THIS EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) NEZ041-048-049-063-064-076-077-086-087-051200- NANCE-MERRICK-POLK-HAMILTON-YORK-CLAY-FILLMORE-NUCKOLLS-THAYER- 622 PM CDT FRI MAY 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEBRASKA GENERALLY ALONG AND EAST OF HIGHWAY 14. .DAY ONE...TONIGHT. A SLIGHT THREAT OF SEVERE THUNDERSTORMS WILL EXIST THIS EVENING TO OVERNIGHT HOURS. THUNDERSTORMS ARE EXPECTED TO INITIALLY DEVELOP OVER NORTHERN KANSAS THIS EVENING BUT ARE THEN EXPECTED TO EXPAND NORTH INTO SOUTH CENTRAL NEBRASKA. THESE STORMS ARE EXPECTED TO QUICKLY BECOME SEVERE WITH LARGE HAIL IN EXCESS OF THE SIZE OF GOLFBALLS AND DAMAGING WINDS IN EXCESS OF 70 MPH POSSIBLE. HEAVY RAIN MAY ALSO PRODUCE SOME AREAS OF FLASH FLOODING DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ANOTHER ROUND OF SEVERE THUNDERSTORMS IS EXPECTED SATURDAY. LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE POSSIBLE SATURDAY AFTERNOON AND NIGHT. WIDESPREAD SEVERE WEATHER IS LIKELY ACROSS THE OUTLOOK AREA. THE RISK FOR SEVERE WEATHER CONTINUES ON SUNDAY ACROSS THE OUTLOOK AREA...AND THUNDERSTORMS REMAIN IN THE FORECAST THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING INTO THE OVERNIGHT HOURS. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Special weather statement, May 5, 12:25 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1225 AM CDT SAT MAY 5 2007 NEZ084-050615- FRANKLIN- 1225 AM CDT SAT MAY 5 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR CENTRAL FRANKLIN COUNTY... AT 1219 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FRANKLIN...OR 32 MILES NORTHEAST OF PHILLIPSBURG...AND MOVING EAST AT 15 MPH. * THE THUNDERSTORM WILL BE NEAR... RIVERTON BY 1240 AM CDT PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.
Special weather statement, May 5, 12:28 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1228 AM CDT SAT MAY 5 2007 NEZ075-050600- ADAMS- 1228 AM CDT SAT MAY 5 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR ADAMS COUNTY... AT 1224 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BLUE HILL...OR 15 MILES SOUTH OF HASTINGS...AND MOVING NORTH AT 20 MPH. * THE THUNDERSTORM WILL BE NEAR... AYR BY 1235 AM CDT HASTINGS BY 100 AM CDT PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. JCB
Local storm report, May 5, 12:31 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1231 AM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 AM HAIL EDISON 40.28N 99.78W
05/05/2007 E0.88 INCH FURNAS NE FIRE DEPT/RESCUE
&&
CARMELSpecial weather statement, May 5, 12:31 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1231 AM CDT SAT MAY 5 2007 NEZ072-082-050615- FURNAS-GOSPER- 1231 AM CDT SAT MAY 5 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN FURNAS AND SOUTHEASTERN GOSPER COUNTIES... AT 1229 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR EDISON...OR 22 MILES SOUTHWEST OF HOLDREGE...AND MOVING NORTH AT 30 MPH. * THE THUNDERSTORM WILL BE NEAR... RURAL NORTHEASTERN FURNAS COUNTY BY 1240 AM CDT RURAL EASTERN GOSPER COUNTY BY 1250 AM CDT PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. AWJ
Local storm report, May 5, 12:32 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1232 AM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM HAIL 2 S BLUE HILL 40.30N 98.45W
05/05/2007 E0.88 INCH WEBSTER NE PUBLIC
&&
CARMELLocal storm report, May 5, 12:36 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1236 AM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM FLASH FLOOD 2 S BLUE HILL 40.30N 98.45W
05/05/2007 WEBSTER NE PUBLIC
LOCALIZED FLASH FLOODING ON HIGHWAY 281 JUST SOUTH OF
BLUE HILL.
&&
CARMELThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 8:51 PM CDT | Severe Thunderstorm Warning | GID | Harlan | 39 min |
| May 4, 9:15 PM CDT | Severe Thunderstorm Warning | GID | Franklin | 60 min |
| May 4, 9:58 PM CDT | Severe Thunderstorm Warning | GID | Webster | 47 min |
| May 4, 10:16 PM CDT | Tornado Warning | GID | Franklin | 59 min |
| May 4, 10:48 PM CDT | Flash Flood Warning | GID | Franklin | 6 hr |
| May 4, 10:50 PM CDT | Severe Thunderstorm Warning | GID | Webster | 55 min |
| May 4, 10:59 PM CDT | Tornado Warning | GID | Franklin | 34 min |
| May 4, 11:43 PM CDT | Severe Thunderstorm Warning | GID | Webster | 62 min |
| May 4, 11:45 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 7 min |
| May 4, 11:48 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Phelps | 57 min |
| May 5, 12:20 AM CDT | Severe Thunderstorm Warning | GID | Harlan | 28 min |
| May 5, 12:36 AM CDT | Severe Thunderstorm Warning | GID | Phelps | 54 min |
| May 5, 12:51 AM CDT | Severe Thunderstorm Warning | GID | Gosper, Phelps | 54 min |
| May 5, 12:54 AM CDT | Severe Thunderstorm Warning | GID | Adams, Clay | 66 min |
| May 5, 1:13 AM CDT | Severe Thunderstorm Warning | GID | Buffalo, Kearney | 23 min |
| May 5, 1:20 AM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson | 40 min |
| May 5, 1:32 AM CDT | Severe Thunderstorm Warning | GID | Harlan | 36 min |
| May 5, 1:36 AM CDT | Severe Thunderstorm Warning | GID | Clay, Hamilton, York | 54 min |
| May 5, 1:46 AM CDT | Severe Thunderstorm Warning | GID | Harlan | 59 min |
| May 5, 1:49 AM CDT | Wind Advisory | GID | Adams, Buffalo, Clay, Dawson, Fillmore, Franklin and 11 more | 17 hr |
| May 5, 2:22 AM CDT | Severe Thunderstorm Warning | GID | Franklin, Kearney | 30 min |
| May 5, 4:33 AM CDT | Flash Flood Warning | GID | Franklin | 6 hr |
| May 5, 7:30 AM CDT | Severe Thunderstorm Warning | GID | Buffalo | 30 min |
| May 5, 11:26 AM CDT | Severe Thunderstorm Warning | GID | Nance | 23 min |
| May 5, 11:42 AM CDT | Severe Thunderstorm Warning | GID | Greeley | 33 min |
| May 5, 12:10 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 16 min |
| May 5, 2:22 PM CDT | Severe Thunderstorm Warning | GID | Clay, Hamilton | 38 min |
| May 5, 2:27 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 14 min |
| May 5, 3:20 PM CDT | Severe Thunderstorm Warning | GID | Clay, Nuckolls | 40 min |
| May 5, 3:58 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, Thayer | 47 min |
| May 5, 4:09 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 29 min |
| May 5, 4:15 PM CDT | Tornado Warning | GID | Thayer | 31 min |
| May 5, 4:37 PM CDT | Severe Thunderstorm Warning | GID | Polk, York | 53 min |
Nearby
Flash Flood Warnings in Nebraska, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.